# SDR 07FDEA02406

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65589896
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME INTERCOSTAL LWR CHORD IS BROKEN/CRACKED BS 720C 19, WL 148.  REMOVED CHORD ANGLE REF SRM 51-30-2 PG 2, VERIFIED MATERIAL AS BAC1505-100052.  FABRICATED NEW CHORD ANGLE REF BOEING DWG NR 65-58989 ITEM -6.  TREATED AND PRIMED REF SRM 51-10-2 PG 2.  INSTALLED CHORD ANGLE REF SRM 51-30-2 PG 2.
